# SDR REXA2012080600959

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 11,805 hours, 7,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AVIONICS POST MAINTENANCE, FOUND MULTIPLE EMERGENCY LIGHTS TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-57-17.  OPS TESTED GOOD IAW AMM 33-51-17.
